The exterior Neumann problem for an elliptic equation that is degenerate at infinity
Differencialʹnye uravneniâ, Tome 24 (1988) no. 11, pp. 1955-1967
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1988_24_11_a12,
author = {J. V. Rybalov},
title = {The exterior {Neumann} problem for an elliptic equation that is degenerate at infinity},
journal = {Differencialʹnye uravneni\^a},
pages = {1955--1967},
year = {1988},
volume = {24},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1988_24_11_a12/}
}
J. V. Rybalov. The exterior Neumann problem for an elliptic equation that is degenerate at infinity. Differencialʹnye uravneniâ, Tome 24 (1988) no. 11, pp. 1955-1967. http://geodesic.mathdoc.fr/item/DE_1988_24_11_a12/